# SDR AWKA202405277161

- Difficulty date: May 25, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N716XJ
- Make and model: Cessna 750
- Aircraft serial: 7500016
- Aircraft time: 8,954 hours, 5,823 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6722166167221662
- Condition: Corroded
- Location: Wings
- Part time: 8,954 hours, 5,823 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCOMPLISHED FR-750-0016-13486 BY REMOVAL OF THE CORRODED FUEL LANDS AT PANEL LOCATIONS 531 AB AND 621 BB. ACCOMPLISHED EDDY CURRENT PER NDTM 6-20-00-02 AND ULTRA SONIC INSPECTION PER NDTM 4-20-10-01, NO REMAINING DEFECTS. LOCATED EXTERNAL DOUBLERS: 531AB LOCATION P/N 6792408-51 AND 621 BB LOCATION P/N 6792408-64. ACCOMPLISHED DRILLING AND COLD WORKING OPERATIONS ON BOTH LOCATIONS PER FTI PROCESS SPECIFICATION 8101 AND CSMP026. ACCOMPLISHED ROTARY FLAP PEENING OF THE FUEL LAND EDGE PER SRM 51-40-15. ACCOMPLISHED DOUBLER INSTALLATIONS PER SRM 51-40-08. VERIFIED NO FUEL LEAKS.  ACCOMPLISHED ER0-979707 BY REMOVAL OF THE CORRODED PORTION OF THE FUEL LAND AT LOCATION 551 EB. ACCOMPLISHED EDDY CURRENT PER NDTM 6-20-00-02 AND ULTRA SONIC INSPECTION PER NDTM 4-20-10-01, NO REMAINING DEFECTS. ACCOMPLISHED ROTARY FLAP PEENING OF THE FUEL LAND EDGE IAW SRM 51-40-15. PAINTED THE AFFECTED AREAS TO RESTORE FINISH PER CSPM 20-50-00.
